Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 2, 2016, 3:40 PM EDT for Collier County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2016, 3:40 PM EDT (19:40 UTC)
- Expired
- Aug 2, 2016, 4:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 81 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3186 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
531 WWUS82 KMFL 021940 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT TUE AUG 2 2016 FLZ069-070-022030- INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL- 340 PM EDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHEASTERN COLLIER COUNTY UNTIL 430 PM EDT... * AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF BIG CYPRESS NATIONAL PRESERVE...OR 15 MILES EAST OF CHOKOLOSKEE...MOVING WEST AT 10 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND... BIG CYPRESS NATIONAL PRESERVE AND COPELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2607 8095 2584 8090 2580 8138 2593 8146 TIME...MOT...LOC 1940Z 076DEG 7KT 2589 8110 $$ 60
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:33 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 2, 1:33 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Miami FL 133 PM EDT TUE AUG 2 2016 .AVIATION... Scattered thunderstorms will be possible at the TAF sites through this evening, with the best coverage across the interior. Have gone with VCTS at all TAF sites, and included TEMPO groups to time the best chance for convective activity at the TAF sites. Will continue to monitor and amend as necessary. Kept VCSH overnight at the TAF sites as models hint at continuing scattered showers/possible thunder with plume of tropical moisture still in place. Expect generally VFR flying conditions outside of MVFR/possible IFR associated with any thunderstorm that moves over the terminal. MVFR ceilings will be possible again for the east coast TAF sites early tomorrow morning and will need to be monitored. East/southeast winds will be around 10 knots through this evening, decreasing to 5-10 knots overnight. && .PREV DISCUSSION... /issued 1029 AM EDT TUE AUG 2 2016/ UPDATE... Numerous thunderstorms possible today, some locally strong to severe with frequent lightning, gusty winds, and heavy rainfall... Heat indices exceeding 100 degrees for most of South Florida today... As of 1025 AM EDT...Have adjusted the forecast based on the latest trends in observations and near term model guidance. An active weather day continues to be expected, with numerous showers and thunderstorms across South Florida and the local waters especially this afternoon and evening. In fact, scattered showers and thunderstorms have been ongoing for a good portion of the morning across portions of the east coast metro area, with radar rainfall estimates of 1-2 inches already across Palm Beach county. The 12z KMFL observed sounding is pretty impressive for early August, with plenty of instability and moisture in place, with PWATs around 2.2 inches and modified CAPE values based on expected high temperatures to easily exceed 4000 J/kg. Midlevel lapse rates are also fairly steep around 7.0 C/km, along with 500 hPa temps at -8 C, well below average for this time of year. Yesterday's dry midlevel air/SAL and capping inversion are also significantly less for today. Very warm efficient rain processes are expected today, with a deep warm tropical cloud layer as evident by WBZ heights above 14 kft. While locally heavy rainfall will be possible with any thunderstorm, the overall threat for flooding is on the low end, with storm motion of around 25 knots expected. Hail is not expected to be a threat with the deep warm cloud layer promoting melting of hailstones. The primary threats with thunderstorms today will be frequent lightning and gusty winds. With steeper midlevel lapse rates in place, coupled with high moisture and instability, wet microbursts will be possible with gusty winds of 40-55 mph, with a few storms possibly becoming severe with winds in excess of 58 mph. The best chance for strong to severe thunderstorms will be across the interior, Gulf Coast, and portions of inland Palm Beach, Broward, and Miami-Dade counties, where plenty of sunshine continues this morning and will help to enhance strong destabilization later this morning and into the afternoon hours. With the abundant tropical moisture in place, dewpoints are well into the upper 70s for many areas across South Florida, and combined with high temperatures in the lower 90s for most, heat index values will easily exceed 100 degrees, and 105 degrees across portions of the interior and Gulf Coast. Heat Advisory criteria...108 degrees or warmer for 2 consecutive hours, will continue to be monitored, but enough convective activity/cloud cover during peak heating this afternoon should prevent higher heat index values from being met. Winds will be out of the east/southeast at 10-15 mph, with occasional gusts of 20-25 mph with the Atlantic sea breeze. 92/IRL PREV DISCUSSION... /issued 728 AM EDT TUE AUG 2 2016/ AVIATION... Generally VFR flying conditions will prevail through the TAF period, outside of some brief MVFR ceilings early this morning at the east coast TAF sites and any MVFR/IFR associated with thunderstorms. Have placed VCTS at the TAF sites through the evening hours with scattered to numerous showers and thunderstorms expected, but confidence in timing and placement was not high enough to include TEMPO groups at this time, but will amend as necessary. VCSH will continue overnight with additional scattered showers possible. Winds will be out of the east/southeast around 10 knots today diminishing to 5-10 knots overnight. PREV DISCUSSION... /issued 403 AM EDT TUE AUG 2 2016/ SYNOPSIS...A surge of tropical moisture will move into South Florida today through Wednesday enhancing showers and thunderstorms through Wednesday. Typical afternoon thunderstorm return for the remainder of the week into early next week. DISCUSSION...Hi-res models show a weak disturbance over the southeast plains will interact with the inverted trough from the tropical wave further south to enhanced more widespread showers and thunderstorms into the afternoon and evening. Precipitable water values increase to 2.0 inches today and Wednesday as the plume of tropical moisture moves through the region. Convection should lower into Tue night but expect more development into early Wednesday. High temperatures will be in the low 90s today with heat index values between 105 to 107. Highest heat index are possible today but will not last for more than an hour, so confidence for an advisory is low at this time. Into Wednesday, heat index lower to below 105. Low temperatures will remain in the upper 70s towards the south and mid 70s over the interior. Drier air will gradually make its way into the region Thursday into Friday as high pressure builds into the area. Precipitable water values begin to lower into 1.7 inches, so rain chances will turn more typical summer thunderstorms focused over the interior and western counties. High temperatures begin to climb up back into the mid 90s for the end of the week. high pressure over the west begins to weaken as upper trough deepens over the northeast plains veering winds more southerly for the weekend and early next week. Thunderstorms could focus more towards the east coast over the weekend. Temperatures into the weekend will remain above normal. MARINE...Marine conditions are rougher today mainly across the Atlantic coastal waters, off the Miami-Dade coast, as tropical wave to the south moves westward. East wind will be SCEC between 15 to 20 kts possible for portion of the day and improve into this afternoon. Further north, the east wind will taper down to around 10 to 12 kts off the Palm Beach coast. Also a moderate risk of rip currents is expected today over the Atlantic coast today. For the rest of the week, the east to southeast wind will continue, between 10 and 15kts. There will be continued chances of showers and thunderstorms for all coastal waters through the weekend as well. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 80 91 78 92 / 40 50 20 30 Fort Lauderdale 80 89 80 90 / 40 50 30 30 Miami 79 90 79 90 / 40 50 30 30 Naples 77 89 76 90 / 40 60 40 40 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...67/MT LONG TERM....67/MT AVIATION...92/IRL
Hazardous weather outlook, Aug 2, 10:42 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1042 AM EDT TUE AUG 2 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030245- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1042 AM EDT TUE AUG 2 2016 ...NUMEROUS THUNDERSTORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY... ...MODERATE RISK OF RIP CURRENTS FOR ATLANTIC BEACHES TODAY... ...HEAT INDICES ABOVE 100 DEGREES FOR MOST AREAS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS SOUTH FLORIDA, MAINLY IN THE AFTERNOON. GUSTY WINDS, LOCALLY HEAVY RAINFALL, AND FREQUENT LIGHTNING ARE THE PRIMARY THREATS. WIND: THUNDERSTORM WIND GUSTS OF 40 TO 55 MILES PER HOUR WILL BE POSSIBLE TODAY, WITH A FEW STORMS CAPABLE OF SEVERE WIND GUSTS IN EXCESS OF 58 MPH. TEMPERATURES: THE HEAT INDEX WILL BE OVER 100 DEGREES ACROSS ALMOST ALL OF SOUTH FLORIDA TODAY. MANY AREAS WILL SEE THE HEAT INDEX BRIEFLY REACH TO BETWEEN 105 AND 108 TODAY. PORTIONS OF INTERIOR COLLIER MAY BRIEFLY REACH 109 DEGREES. IF HEAT INDICES LOOK TO EXCEED 108 DEGREES FOR TWO CONSECUTIVE HOURS, THEN A HEAT ADVISORY MAY BE ISSUED. RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS FOR THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF SOUTH FLORIDA THROUGH TOMORROW. LIGHTNING AND GUSTY WINDS ARE THE PRIMARY THREATS. THUNDERSTORM CHANCES WILL DECREASE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 2, 1:53 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 153 PM EDT TUE AUG 2 2016 FLZ066-070-021845- INLAND COLLIER COUNTY FL-HENDRY FL- 153 PM EDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES UNTIL 245 PM EDT... * AT 153 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HENDRY CORRECTIONAL...OR 16 MILES SOUTHEAST OF AVE MARIA... MOVING NORTHWEST AT 5 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HENDRY CORRECTIONAL...BIG CYPRESS NATIONAL PRESERVE AND SUNNILAND. LAT...LON 2625 8096 2610 8116 2626 8147 2648 8122 TIME...MOT...LOC 1753Z 134DEG 5KT 2624 8120 IRL
Special weather statement, Aug 2, 2:35 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT TUE AUG 2 2016
FLZ070-021915-
INLAND COLLIER COUNTY FL-
235 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHWESTERN COLLIER COUNTY UNTIL 315 PM
EDT...
* AT 235 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF WEST TOLL GATE ON ALLIGATOR ALLEY...OR 9 MILES
SOUTHEAST OF GOLDEN GATE ESTATES. THIS STORM WAS NEARLY STATIONARY.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA...
WEST TOLL GATE ON ALLIGATOR ALLEY...BIG CORKSCREW ISLAND...
ORANGETREE...SOUTH BLOCKS GOLDE...BUNKER HILL...
INTERSECTION I-75 AND EVERGLADES BLVD...
PICAYUNE STRAND STATE FOREST...
LAKE TRAFFORD AND CORKSCREW SWAMP SANCTUARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2632 8171 2632 8166 2642 8166 2642 8157
2644 8156 2644 8152 2641 8137 2627 8136
2608 8138 2604 8158 2614 8166 2627 8171
TIME...MOT...LOC 1835Z 149DEG 4KT 2612 8152
60Special weather statement, Aug 2, 3:01 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT TUE AUG 2 2016
FLZ069-070-021945-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
301 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN COLLIER COUNTY UNTIL 345 PM
EDT...
* AT 301 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROYAL PALM HAMMOCK...OR 9 MILES NORTHEAST OF MARCO ISLAND...
MOVING WEST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...MARCO ISLAND...NAPLES MANOR...EAST NAPLES...BELLE MEADE...
MARCO ISLAND AIRPORT...LELY RESORT...ROYAL PALM HAMMOCK...
FIDDLERS CREEK...LELY...PICAYUNE STRAND STATE FOREST...
ROOKERY BAY AQUATIC PRESERVE...SOUTH BLOCKS GOLDE AND GOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2618 8184 2608 8150 2593 8155 2592 8181
2599 8184
TIME...MOT...LOC 1901Z 097DEG 11KT 2602 8161
60Special weather statement, Aug 2, 3:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT TUE AUG 2 2016 FLZ069-070-022030- INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL- 340 PM EDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHEASTERN COLLIER COUNTY UNTIL 430 PM EDT... * AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF BIG CYPRESS NATIONAL PRESERVE...OR 15 MILES EAST OF CHOKOLOSKEE...MOVING WEST AT 10 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND... BIG CYPRESS NATIONAL PRESERVE AND COPELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2607 8095 2584 8090 2580 8138 2593 8146 TIME...MOT...LOC 1940Z 076DEG 7KT 2589 8110 60
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 1, 11:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 1, 11:35 PM EDT | Special Marine Warning | MFL | 25 min | |
| Aug 1, 11:38 PM EDT | Special Weather Statement | MFL | Broward | 22 min |
| Aug 1, 11:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Aug 1, 11:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 2, 12:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 2, 12:05 AM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Aug 2, 12:19 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Aug 2, 1:19 AM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Aug 2, 1:53 PM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Aug 2, 3:01 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Aug 2, 4:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Aug 2, 6:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Aug 2, 6:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 2, 7:37 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 5 hr |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.